Spectra of uniformity

Hayut, Yair and Karagila, Asaf (2019) Spectra of uniformity. Commentationes Mathematicae Universitatis Carolinae, 60 (2). pp. 285-298. ISSN 0010-2628

[img]
Preview
PDF (Accepted_Manuscript) - Submitted Version
Download (216kB) | Preview

Abstract

We study some limitations and possible occurrences of uniform ultrafilters on ordinals without the axiom of choice. We prove an Easton-like theorem about the possible spectrum of successors of regular cardinals which carry uniform ultrafilters; we also show that this spectrum is not necessarily closed.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 26 Mar 2019 09:30
Last Modified: 04 Oct 2019 00:18
URI: https://ueaeprints.uea.ac.uk/id/eprint/70342
DOI: 10.14712/1213-7243.2019.008

Actions (login required)

View Item View Item